# SDR ASAA2013101096158

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 25,375 hours, 7,567 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT ILLUMINATES ON RECALL.  TURNS OFF AFTER MC LIGHT PRESSED.  ACFT GROUNDED.  BITE OF CONTROLLERS SHOWS TCV FAULT ON RT CONTROLLER.  FAULT CLEARED & BITE CHECKS GOOD REF 21-62-21.
